Progesterone makes my stomach slightly sick
Hi I'm a 39 year old male whose had Adrenal Fatigue, Hypothyroidism and Sleep Apnea for 20 years due to a very dramatic overly stressful relationship with a woman. I've always been kind of shy and reserved but very relaxed at the same. I wasn't aggressive or angry or vindictive before this relationship but at the same time I want as motivated and competive as other boys/men growing up. Anyway this relationship or the stress from this relationship caused me to totally switch over to the anxiety, unbalanced, fearful, needy, unconfident side of me. Any chance of me being who I was calm wise was gone. Since then I started on a roller coaster of Adrenal Fatigue, Hypothyroidism and Sleep Apnea which have gotten worse as time has gone by. I've tried all the supplements and tests and nothing has made a dent in it. I came upon articles for Estrogen Dominance and Progesterone therapy. So I'm really excited and purchased a good cream this past week (before I found this site). My question is at 20 mg I get this somewhat sick feeling in my stomach right after taking it? Do you have an idea why this happens. The Progesterone does relax me and I can feel that it is beneficial but the sick stomach thing made me wonder.